Time evolution of three-dimensional nonlinear gravity–capillary free-surface flows

Părău, E.I. ORCID: https://orcid.org/0000-0001-5134-2068, Vanden-Broeck, J. M. and Cooker, M. J. (2010) Time evolution of three-dimensional nonlinear gravity–capillary free-surface flows. Journal of Engineering Mathematics, 68 (3-4). pp. 291-300. ISSN 0022-0833

[thumbnail of ParauVDBCooker.pdf]
Preview
PDF - Draft Version
Download (1MB) | Preview

Abstract

The evolution in time of three-dimensional gravity and gravity–capillary free-surface flows generated by a moving pressure distribution is considered. Solutions of the fully nonlinear equations in deep water are calculated by boundary-integral-equation methods and marching in time. Comparisons between unsteady and steady solutions are discussed.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 10 Mar 2011 12:50
Last Modified: 22 Dec 2022 17:31
URI: https://ueaeprints.uea.ac.uk/id/eprint/20732
DOI: 10.1007/s10665-010-9391-y

Actions (login required)

View Item View Item